# SDR IPXA2016031400710

- Difficulty date: March 1, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 29,949 hours, 20,744 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 143N660355
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C17, FWD CARGO DOOR AFT FRAME GOUGED AT LOWER END.  REPAIRED IAW REO-G19684 AND EO B757-5230-60192-A.
